RING MATRIKS ATAS RING KOMUTATIF

  • Achmad Abdurrazzaq Department of Mathematics, Jenderal Soedirman University
  • Ari Wardayani Department of Mathematics, Jenderal Soedirman University
  • Suroto Suroto Department of Mathematics, Jenderal Soedirman University

Abstract

This paper discusses a matrices over a commutative ring. A matrices over commutative rings is a matrices whose entries are the elements of the commutative ring. We  investigates the structure of the set of the matrices over the commutative ring. We obtain that the set of the matrices over the commutative ring equipped with an addition and a multiplication operation of matrices is a ring with a unit element.

Published
2015-06-26
How to Cite
ABDURRAZZAQ, Achmad; WARDAYANI, Ari; SUROTO, Suroto. RING MATRIKS ATAS RING KOMUTATIF. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 7, n. 1, p. 11-18, june 2015. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2895>. Date accessed: 05 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2015.7.1.2895.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.